Mean square polynomial stability of numerical solutions to a class of stochastic differential equations

Wei Liu, Mohammud Foondun, Xuerong Mao

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The exponential stability of numerical methods to stochastic differential equations (SDEs) has been widely studied. In contrast, there are relatively few works on polynomial stability of numerical methods. In this letter, we address the question of reproducing the polynomial decay of a class of SDEs using the Euler-Maruyama method and the backward Euler-Maruyama method. The key technical contribution is based on various estimates involving the gamma function.

Original languageEnglish
Pages (from-to)173-182
Number of pages10
JournalStatistics and Probability Letters
Volume92
Early online date6 Jun 2014
DOIs
Publication statusPublished - Sep 2014

Keywords

  • Euler-type method
  • gamma function
  • nonlinear SDEs
  • numerical reproduction
  • polynomial stability

Cite this